How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64363
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Can taking Rosuvistatin and Exetrol cause me to continue to have muscous, post nasal drip

Customer Question

Can taking Rosuvistatin and Exetrol cause me to continue to have muscous, post nasal drip and the need to clear my throat to clear mucous? I had a bad cold, not a chest infection about a month ago and still today when awaking and during the day I have a need to clear my throat to no avail and blow my nose. Is it just the cold needing to finally be rid of itself in my body?
Thanks, Jeffrey XXX@XXXXXX.XXX
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello
More likely there is residual infection in the sinuses.
This needs to be examined, since it started after a cold, by an ENT doctor preferably.
Many people stay sick for a long time because a CT scan of the sinuses, which takes about 5 minutes...is not done.

Use reply to let me know if you have further questions. [click reply to expert].
Please do not forget a positive rating.

Related Medical Questions